# SDR 2008UALA05880

- Difficulty date: September 25, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 62,689 hours, 18,268 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825G
- Part serial: UNK
- Condition: Faulty
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

L GEN TRIPPING OFF.  IDG FOUND FAULTY.  REPLACED LT IDG.  OP CHECKS GOOD.
